Jump to content
CrazyBoards.org

So over crying over ever fucking thing


Recommended Posts

I'm sorry you are feeling so bad.

When I felt similar to what you do now (from what you described), I was in a depression that was hard to come out of.  I eventually started feeling better over time, but it took awhile to truly come out of it ... I can't even remember a time frame.  Actually I guess it was more like a depression, with blips of "good" days and "bad" days." (more bad than good).

Have you talked to you pdoc about it?  Or do you have a tdoc?  I would give (pdoc and/or tdoc) a call to let them know how you are doing.  When are your next appts?

Also, maybe need a med tweak?

Link to comment
Share on other sites

Did you recently stop taking an SSRI? I'm asking because whenever I stop an SSRI, I find myself crying over just about everything.

In any case, I think you have to bring this up with your pdoc. You shouldn't have to suffer like this.

Link to comment
Share on other sites

I agree that connecting with pdoc would be a good idea.

Frequent bouts of crying make running errands, work, and being in public difficult.  I find letting the tears out when they come more helpful than trying to suppress them.  There's no shame in crying; your pain is real.

 

Link to comment
Share on other sites

From experience, suppressing tears for too long made me just cry really hard unexpectedly.  It was like my mind was so full of holding back tears that it overflowed and I just started crying.  So I agree that crying when you need to will help more than if you suppress them.

Link to comment
Share on other sites

5 hours ago, jt07 said:

Did you recently stop taking an SSRI? I'm asking because whenever I stop an SSRI, I find myself crying over just about everything.

I stopped Risperidone on Friday, started Latuda instead. I don't know enough about meds to know if that's an SSRI?

As far as talking to my pdoc, I was trying to wait it out a few more days. I skipped a dose Saturday night (because I didn't come home) and so I wanted to give it a few days. I am thinking stopping a med, starting a new one and the missed dose are attributing to this. But is it normal? Like - this extreme? I want this feeling to stop.

Edited by VirginiaWoolf?
Link to comment
Share on other sites

6 hours ago, melissaw72 said:

I'm sorry you are feeling so bad.

When I felt similar to what you do now (from what you described), I was in a depression that was hard to come out of.  I eventually started feeling better over time, but it took awhile to truly come out of it ... I can't even remember a time frame.  Actually I guess it was more like a depression, with blips of "good" days and "bad" days." (more bad than good).

Have you talked to you pdoc about it?  Or do you have a tdoc?  I would give (pdoc and/or tdoc) a call to let them know how you are doing.  When are your next appts?

Also, maybe need a med tweak?

I see my pdoc once a month, and I just saw him Thursday when he tweaked my meds. Risperidone was making me too lethargic, so he thought Latuda would be a good change for the manic side of BP2. Next appt is June 20-something. But the depression you're describing is exactly how it's been since last Tuesday. I've had blips of good moments (not days) but overall I'd be perfectly fine staying in bed all day but for the guilt I would feel.

Link to comment
Share on other sites

Risperidone and Latuda are both AAPs (atypical antipsychotics) though used for mood stabilization.  It could simply be the med change and missed dose - hopefully you equalize out in your mood after being on Latuda for awhile.  

Link to comment
Share on other sites

Just now, jarn said:

Risperidone and Latuda are both AAPs (atypical antipsychotics) though used for mood stabilization.  It could simply be the med change and missed dose - hopefully you equalize out in your mood after being on Latuda for awhile.  

I guess the million dollar question is how long I'm going to feel like this. It's different from person to person from what I've experienced. Just need to ride it out......

Would taking Klonopin help? I don't want to be brought down further.

Link to comment
Share on other sites

Klonopin is for anxiety (mainly), and sedates you more than it giving you energy, so taking klonopin might not help your mood get better than it is. Klonopin doesn't always sedate forever though.  Once your body gets used to it, it (at least for me) maintains my anxiety level through the day (take it 0.5 mg 2x/day).  Klonopin does not help me when used as a PRN. 

Link to comment
Share on other sites

1 minute ago, VirginiaWoolf? said:

@melissaw72 Is Latuda the right med to replace risperidone, in your opinion? I've read it might increase anxiety, though it's supposed to combat mania. This can all be so confusing, and I appreciate the input you guys are giving.

I'm sorry, Idk about Latuda replacing risperidone ... I am not familiar with those meds.  I hope others can give you some advice on this!

Link to comment
Share on other sites

6 hours ago, VirginiaWoolf? said:

@melissaw72 Is Latuda the right med to replace risperidone, in your opinion? I've read it might increase anxiety, though it's supposed to combat mania. This can all be so confusing, and I appreciate the input you guys are giving.

I'm not a doctor, but they are both atypical antipsychotics so at least in theory Latuda is the right med to replace risperidone. Most importantly, your doctor thinks so because s/he is having you make the switch. And your doctor has the experience along with the education to know more than we do.

I will say that Latuda is approved for bipolar depression so it is not just an anti-manic.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...